# SDR QXEA2020121400350

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 29,383 hours, 31,725 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT (23,000) MASTER WARNING OCCURRED ALONG WITH "FUSELAGE DOORS".  C/W E/A CHECKLIST.  PRESSURIZATION REMAINED NORMAL THROUGHOUT FLIGHT.  R-2 DOOR SHOWED UNSECURE ON DOORS SYS PAGE OF MFD.  APPROXIMATELY 5 MINUTES LATER, MASTER WARNING & FUSELAGE DOOR WARNING EXTINGUISHED.  DIVERTED.  REMOVED FROM SERVICE.  REFERENCE PRODUCTION WORK ORDER 292511 TASK CARD N/R-00001 FOR RE-TERMINATION AND RE-SEATING OF CONTACTS A, B, D, & E IN CONNECTOR 3261-J10 FOR PSEU FAULT: ASDRCL FAULT PROX SENS OPEN".  CLEARED PSEU FAULTS.  OPENED AND CLOSED AFT SERVICE DOOR SEVERAL TIMES.  DOOR INDICATED CORRECTLY IN BOTH OPEN AND CLOSED POSITIONS.  NO PSEU FAULTS RETURNED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
